# SDR DHL2005803546

- Difficulty date: December 7, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 82,180 hours, 30,262 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Part time: 82,180 hours, 30,262 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ACCESS DOOR FRAME INTERNAL DOUBLER 0.75" CRACKED WORN & BROKEN (STA -156.000 TO -165.000).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATE 12/06/05, DWG AA33-53-R09 REV IR DATE 11/22/05 REMOVED LT/RT NOSE AIR SCOOP IAW SRM 51-3-0.  REMOVED EXISTING EXTERNAL REPAIR DOUBLER, EXISTING INTERNAL REINFORCEMENT REPAIR DOUBLER.  TRIMMED OUT INTERNAL DOUBLER, FAB`D 4 INTERNAL DOUBLER EXTERNAL DOUBLER INTERNAL DOUBLER. HEAT TREATED FROM 7075-0 TO 7075T6 IAW DWG AA33-53-R09, SRM 51-1-1, DPS 7.00-1.  CLEANED, TREATED & PRIMED AREA & REPAIR PARTS IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11.
